MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AFFINTY FUSION; OXYGENATOR, CARDIOPULMONARY BYPASS

MEDTRONIC MEXICO S. DE R.L. DE CV AFFINTY FUSION; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number RCL841
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of these recirculation lines for the fusion oxygenators and cardiotomy venous reservoirs, the customer reported that the sterile packaging was not closed.The devices were replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there were no missing or wrong devices or components in the package.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection of the returned devices shows the clear end of the header bag is not sealed.Reason for return was confirmed.This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AFFINTY FUSION
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24209463
Report Number9617601-2026-00755
Device Sequence Number5484248
Product Code DTZ
UDI-Device Identifier20643169178025
UDI-Public(01)20643169178025(17)240329(10)224019778
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K122913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2024
Device Model NumberRCL841
Device Catalogue NumberRCL841
Device Lot Number224019778
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Initial Report FDA Received Date01/29/2026
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown